# SDR CALA2022071801807

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr68 To Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED FR68 TO FR70 AT AFT GALLEY AREA REMOVED AND REPLACED FLOOR BEAM Y765 AND FASTENERS LOC FR68 TO FR70.
